Search

Collections:

Format:

Publication Type:

  • 4

Lab:

  • 4

Publication Year:

  • 2
  • 1
  • 1

Journal:

  • 3
  • 1

Publication Type:

  • 4

Lab:

  • 4

Publication Year:

  • 2
  • 1
  • 1

Journal:

  • 3
  • 1
Infoscience 4 records found Search took 0.07 seconds. 
1.
Journal of the London Mathematical Society. Second series**, 6, 317-320 (1973)
1973 | Journal Articles |
2.
Journal of Differential Equations, 15, 247-268 (1974)
1974 | Journal Articles |
3.
Journal of the London Mathematical Society. Second series**, 21, 329-335 (1980)
1980 | Journal Articles |
4.
Journal of the London Mathematical Society. Second series**, 21 (2), 319-328 (1980)
1980 | Journal Articles |

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.